# SDR UALA2010051001577

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 56,131 hours, 19,804 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Out Of Adjust
- Location: Emergency Light
- Component: Light
- Component part number: 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EVAC LIGHT AT L4 DOOR INOPERATIVE.   ADJUSTED GROUND CONTACT ON LIGHT ASSY.  OPS NORMAL.
